# SDR HALA2017040900094

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 14,215 hours, 2,240 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ACFT PULLED HARD LEFT AT BEGINNING OF T/O ROLL APPEARS NR 1 & NR 5 WHEEL BRAKES LOCKED UP ABORTED AT APPROXIMATELY 70-80 KNOTS. REF LOG 8115523 NR 1 BRAKE "GRABBING".  REMOVED & REPLACED NR 5 BRAKE ASSY PER AMM 32-42-27. OPS NORMAL NO DEFECTS FOUND DURING BITE MAX REPORTED BRAKE TEMP ON NR 1 AND NR 5 WAS 390 DEGREES C.  OK TO CONTINUE PER MEL 32-42-1 DEACTIVATED NR 1 BRAKE ASSY PLACARD INSTALLED LIDS UPDATED.
